Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

What can be done to prevent the rupture of blood vessels in eyes ? 15 yrs old,I never had 20/20 vision in my life so i always had to wear glasses or contacts. Recently (like the past 7 yrs)I my blood vessal in my right eye seems to always be ruptured. I dnt have high blood pressure or diebetes... And just a week ago my left eye is starting to get an outline of a rupture.. What can I do to prevent and cure this popped vessals?..
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

As you are wearing contact lenses for such a long time period, you might be have developed dry eye problem. Continuous use of contact lenses reduce the natural tear fluid in our eyes. You should start with an artificial tear drop ( like TEARS NATURALLE II , 3-4 times daily on both the eyes for 2-3 weeks). You should reduce the use of contact lenses during this period.
In the mean while you can check with an ophthalmologist for further evaluation.
Answered: Sun, 25 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor